Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pimples and scars on face. Used retino AC gel and melaglow cream. Will it make a difference?

i have pimples and some scars on face.i consulted dermatologist and he game me retino ac gel and sotret tablets and acin tablets.and dermacalm lotion in morning. after using retino ac gel 2 big black scars formed on my skin which made my face wosen.and again i consulted him and he gave melaglow marraige was in face was ok before using retino ac.plzzzzzz suggest me chemical peels good for me.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  3887
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi..thanks for the query
Retino AC should not cause a scar on face ideally.The scar you see may be due to post inflammatory hyper pigmentation following acne that you have .U can use melaglow on the scars you have .I would suggest you use a sunscreen ( gel based) if you are using Retino AC.
Chemical peels are used to exfoliate skin, reduce acne as well as reduce post inflammatory scars on face .One can do a few sessions once in 15-30 days in order to achieve better control.But chemical peels should not be done when you are taking Sotret orally.You have not mentioned the dose and duration of oral intake of Sotret caps.So I would advise you to consult your dermatologist for the appropriate course of action.
Hope this helps.Take care!
Answered: Wed, 20 Feb 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor